# SDR CA000110038

- Difficulty date: December 23, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 14,022 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Mlg Door
- Part time: 14,521 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT GEAR DOOR RETRACTION BELLCRANK FOUND BROKEN AFTER LANDING.
